# SDR DXTA2019120903170

- Difficulty date: December 8, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N326QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500385
- Aircraft time: 2,558 hours, 2,021 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Smoke
- Location: Windshiled
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

WINDSHIELD HEAT - DURING OCF FOR ODOR IN COCKPIT AT APPROX 37000 FEET SMOKE STARTED EMANATING FROM GLARE SHIELD. WINDSHIELD OVERHEAT RED CASS MESSAGE WAS DISPLAYED. EMERGENCY DECENT WITH SMOKE EVACUATION CHECKLIST WAS ACCOMPLISHED AND CABIN WAS DUMPED. FLIGHT WAS DIVERTED.
